caret icon Back to all discussions

Does anyone have problems with “acne” on face, arms or legs?

I am 41 and have had breakouts my entire life but seems to be worse lately especially on my upper arms. Some of my medications seem to worsen it.

  1. Hi , this is a good question and one I think others in the community share. I do know those who have taken Prednisone have complained of acne as a side effect (here is an article that mentions it: https://lupus.net/?p=2442). Is that the medication you were concerned about?

    We are not able to provide medical advice here as we are not medical professionals. Have you spoken to your doctor about this side effect?

    Please keep us posted on how you are doing. We are glad you are here and part of this community.

    - Liz (lupus.net Team Member)

    1. Hi Yes sometimes I do get some breakouts of acne. I find for me it seems to be associated with what I am eating and the stress I am under. It's interesting though because I get them in the back of my arms as well. I would advise you speak with your dermatologist. They will be able to let you know exactly what its from.

      Good luck I know those breakouts are not fun.
      ~Racquel~ (lupus.net Team Member)

      or create an account to reply.